# SDR IPXA2023100639811

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 90,752 hours, 17,053 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** WHILE OPENING ENG #2 FAN COWL TO FOM FOUND R/H FAN COWL DELAMINATED (SEE ATTACHMENT)
